# SDR DL767001326

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 53,787 hours, 25,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND CORRODED AT STA 1082 AND STR-38L.  DAMAGE TRIMMED OUT AND EXTERNAL DOUBLER AND TRIPLER INSTALLED.  ER/A 334619-14.
